# SDR SWAA2021090700152

- Difficulty date: July 30, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SER DOOR BEAM #4 HAS A CRACK IN THE FILLET AREA AT I/B POS. P/N 141A6536-14. ; / [01] REMOVED FASTENERS ON L1 DOOR BEAM #4 PER REF B737-700 SRM 51-40-02-0G-0; [02] PARTIALLY LOCATED AND DRILLED NEW BEAM ON L1 DOOR #4 PER REF B737 DWG # 141A6535; [03] LOCATED AND DRILLED 100% NEW FWD SERVICE DOOR BEAM P/N 141A6536U20 REF B737-7 SRM 51-40-05-0G-0 AND DWG 141A6535; [04] INSPECTED STEP 3; [05] OK TO TREAT AND PRIME HOLES; [06] TREATED AND PRIME HOLES AT NEW BEAM REF B737-7 SRM 51-20-01-0G-0; [07] VERIFIED STEP 6; [08] OK TO INSTALL BEAM #4; [09] PARTIALLY INSTALLED BEAM#4 AT R1 DOOR PER REF B737-700 SRM 51-40-02-0G-0 AND DWG#141A6535.; [10] INSTALLED FASTENERS AT FWD SERVICE DOOR BEAM #4 REF B737-7 SRM 51-40-02-0G-0 AND DWG #141A6535; [11] REMOVED AND REPLACED NEW FWD SERVICE DOOR BEAM #4 REF B737-7 SRM 51-40-02-0G-0 AND DWG #141A6535; [12] VERIFIED NO 4 BEAM INSTALLATION REF STEP NO 9;10; AND 11 (RII); [13] VERIFIED NO 4 BEAM INSTALLATION REF STEP NO 9;10; AND 11  (RII; [14] VERIFIED INSTALLATION NO 4 BEAM RII
